# SDR IXXA2024021907

- Difficulty date: February 19, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 108,189 hours, 19,483 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 368530095383207
- Part serial: NSN
- Condition: Mechanic Error
- Location: Bs 429 S13l
- Part time: 108,189 hours, 19,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/S 429 STR 13LDRILL START
